The use of prophylactic eye drops during high-dose cytosine arabinoside therapy.

Published

Journal Article

An ocular toxic reaction presenting as conjunctivitis or keratitis develops in a significant number of patients who are treated with high-dose cytosine arabinoside (ara-C). Although eye drops containing glucocorticoid reportedly decrease the incidence, they do not totally eliminate this side effect. In comparing this technique with artificial tears, both were found to be equally effective. The primary mechanism by which eye drops decrease ocular toxic reactions associated with high-dose ara-C is presumably due to dilution of intraocular concentrations of ara-C.

Full Text

Duke Authors

Cited Authors

  • Higa, GM; Gockerman, JP; Hunt, AL; Jones, MR; Horne, BJ

Published Date

  • October 15, 1991

Published In

Volume / Issue

  • 68 / 8

Start / End Page

  • 1691 - 1693

PubMed ID

  • 1913509

Pubmed Central ID

  • 1913509

International Standard Serial Number (ISSN)

  • 0008-543X

Digital Object Identifier (DOI)

  • 10.1002/1097-0142(19911015)68:8<1691::aid-cncr2820680805>3.0.co;2-w

Language

  • eng

Conference Location

  • United States